# SDR C2XA99IA603

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820302
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM AT FRAME 39 WAS FOUND CORRODED.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FLOORBEAM AND PERFORMED A SPLICE REPAIR IAW ATR 42-320 SRM 51-25-02, SRM 53-61-40, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS.  CYCLES:  24,865.  (X)
